# SDR UPS97822228

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 0.0
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, CRACKED INTERNAL DOUBLER AT FS 0 LT SIDE BETWEEN LONG 32L AND 33L.  FABRICATED AND INSTALLED DOUBLER IAW DC8 SRM 53-3-1.
